# SDR IPXA2019040314682

- Difficulty date: March 29, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 20,383 hours, 13,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATT REQ REPLACEMENT PER WAN 2873366.REPLACED EPSU BATT PER AMM 33-51-*14-04. OPS CK OK.
